# SDR AT0500045

- Difficulty date: December 1, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13115
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMB OUT, AT ABOUT 18,500 FT, 2 LOUD BANGS HEARD, RT ENGINE SPOOLED DOWN, EGT ROSE, SEVERE DAMAGE SUSPECTED RAN QRH.  REMOVED AND REPLACED NR 2 ENGINE IAW TC 603.  ALL OPS NORMAL.  A/C OK FOR SVC.
